# SDR TSAA0421081

- Difficulty date: November 30, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N819AL
- Make and model: Boeing 737-25A
- Aircraft serial: 23791
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Loose
- Location: Cabin Air
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PRESSURIZATION CHECKED BEFORE TAKEOFF, CABIN CLIMBED TO 1,000 FT BY THE TIME AIRCRAFT LEVELED AT 3,000 FT.  RETURNED TO OGG.  NOTE THAT THE RIGHT PACK WAS DEACTIVATED PRIOR TO THIS FLIGHT DUE TO REPORTS OF A WHOOSHING SOUND NEAR ROW 7 & 8.  THE FIRST OFFICER FOUND THE MIX VALVE INOP AND ALL THE WAY COLD.  THE RIGHT PACK WAS DEACTIVATED AND PUT ON MEL.  CHECKED LT & RT PACK SYS; INSPECTED FWD ENTRY/SVC DOOR AND AFT SVC/ENTRY DOOR, PRESSURIZED A/C TO 3-4 INCHES, FOUND NO LEAKS.  INSPECTED ALL DOORS & PANELS, NO LEAKS.  INSPECTED LT PACK & FOUND AIR LEAKING FROM ACM EXHAUST DUCT.  RESECURED CLAMP & SEAL.  REPRESSURIZED A/C SYS 3-4 INCHES, ALL SYS CHECKS NORMAL.  NO LEAKS, A/C OK FOR SERVICE.
